MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD. INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD. INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE
Model Number 1099973
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received this device for evaluation in response to a users report of "physical damage".There was no patient harm or injury reported.Upon receipt of the device, the manufacturer noted the ac cord plastic outer coating is split, exposing wires.The ac cord was taped up.The reported complaint of physical damage was confirmed.Labeling warns the "it is recommended to have a backup device for respiratory delivery in case a situation arises when your nebulizer can not be used".This device meets all relevant ul and iec standards.This device is not labeled for life support.Based on the information available, the manufacturer concludes no further action is necessary.

Brand Name
INNOSPIRE ELEGANCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD.
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK  PO20 2FT
Manufacturer (Section G)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD.
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK   PO20 2FT
Manufacturer Contact
rod mell
chichester business park
city fields way, tangmere
chichester, PO20 -2FT
UK   PO20 2FT
MDR Report Key12790574
Report Number9681154-2021-00019
Device Sequence Number11763546
Product Code BTI
UDI-Device Identifier00383730001715
UDI-Public00383730001715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1099973
Device Catalogue Number1099973
Device Lot Number180323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown